# SDR ASAA2018111326805

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,760 hours, 11,646 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Course Select
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT COURSE SELECT KNOB DOES NOT SELECT A COURSE. GROUNDED - YES. ACCOMPLISHED DFCS BITE FOR CURRENT STATUS AND FLT HISTORY - NO FAULTS. REF B737-800 FIM 22-11 TASK 801. ALSO ACCOMPLISHED EXTENDED MAINT BITE FOR MCP - ALL TESTS PASSED. REF FIM 22-11 TASK 803.
